# SDR FDEA2018091862556

- Difficulty date: September 16, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA6392
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 755 LT X=47.5 LBL WORN BEYOND LIMITS. REPLACED DAMAGED SEAT TRACK, FROM STA 745 - 765 REF SRM 53-70-00 FIG 1 V1 & DWG NCA6392.
